MathSciNet Relay Station
MathSciNet bibliographic data
MR1896025 (2003b:20007) 20C07 (16S34)
Danchev, Peter Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1937–1941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement